# SDR CA990115018

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT DEPARTURE TIME, IN-FLIGHT SERVICE REPORTED BURNING SMELL IN AFT GALLEY.  ISOLATED TO NR 2 COFFEE MAKER.  COFFEE MAKER BLEED CHECK OK.
